# SDR BB05086

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 140N276217
- Condition: Disengaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR ESCAPE SLIDE GIRT BAR WAS FOUND DISENGAGED FROM THE SLIDE BAR.  MAINTENANCE INSTALLED THE GIRT BAR.  OK FOR SERVICE.
